zbMATH — the first resource for mathematics

On sequentially regular convergence spaces. (English) Zbl 0173.24903

Full Text: EuDML
[1] E. Čech: Topologické prostory. Praha 1959. · JFM 63.1170.03
[2] M. Dolcher: Topologie e strutture di convergenza. Ann. della Scuola Norm. Sup. di Pisa, Serie III vol. XIV, Fasc. I (I960), 63-92. · Zbl 0178.25502
[3] J. Novák: Die Topologie der Mengensysteme. Atti del sesto congresso dell Unione matematica italiana Napoli 1959, Roma 1960, 460-462.
[4] J. Novák: On the sequential envelope. General Topology, Proc. of the Symp. Prague 1961, Praha 1962,292-294.
[5] J. Novák: On some problems concerning multivalued convergences. Czech. Math. J. 14 (89) (1964), 548-561. · Zbl 0127.38504
[6] J. Novák: Eine Bemerkung zum Begriff der topologischen Konvergenzgruppen. Celebrazione archimedee del secolo XX Simposio di topologia 1964, 71 - 74.
[7] J. Novák: On convergence spaces and their sequential envelopes. Czech. Math. J. 15 (90) (1965), 74-100. · Zbl 0139.15906
[8] J. Novák: On convergence groups. Czech. Math. J. · Zbl 0582.54002
[9] V. Trnková: Topologies on products and decompositions of topological spaces. Czech. Math. J. 14 (89) (1964), 527-547. · Zbl 0141.20204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.